Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 31, NWS Melbourne, FL

June 12, 2015Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 12, 2015, 4:09 PM EDT for Osceola County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2015, 4:09 PM EDT (20:09 UTC)
Expired
Jun 12, 2015, 4:33 PM EDT
In force
24 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Osceola County, FL

The radar

The Melbourne radar (KMLB), 59 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WUUS52 KMLB 122009
SVRMLB
FLC097-122100-
/O.NEW.KMLB.SV.W.0031.150612T2009Z-150612T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
409 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL OSCEOLA COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 500 PM EDT

* AT 409 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH. THIS 
  STORM WAS LOCATED 4 MILES SOUTH OF SAINT CLOUD...AND MOVING NORTH 
  AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KISSIMMEE...SAINT CLOUD...BUENA VENTURA LAKES...EAST LAKE TOHO AND
  NARCOOSSEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2835 8113 2808 8114 2808 8133 2835 8145
TIME...MOT...LOC 2009Z 176DEG 14KT 2816 8127 

$$

15
1 follow-up statement
775 
WWUS52 KMLB 122033
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
433 PM EDT FRI JUN 12 2015

FLC097-122043-
/O.CAN.KMLB.SV.W.0031.000000T0000Z-150612T2100Z/
OSCEOLA FL-
433 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OSCEOLA COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2835 8113 2808 8114 2808 8133 2835 8145
TIME...MOT...LOC 2028Z 176DEG 14KT 2825 8128 

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:45 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 12, 2:45 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
245 PM EDT FRI JUN 12 2015

.DISCUSSION...

CURRENT-TONIGHT...
THE COASTAL AREAS CLEARING AS THE SEA BREEZE PUSHES INLAND.
SCATTERED SHOWERS AND STORMS WEST OF INTERSTATE 95 WILL CONTINUE
TO MOVE WEST WITH THE LEADING EDGE OF THE EAST COAST SEA BREEZE.
THE ONLY CONVECTION REMAINING BY SUNSET MAYBE IN LAKE COUNTY FOR
ANOTHER HOUR OR TWO...TILL AROUND 10PM...THEN IT SHOULD BE QUIET
OVER THE INTERIOR FOR THE REST OF THE NIGHT. COASTAL/BEACH SIDE
LOCATIONS MAY SEE A SPRINKLE OR TWO AROUND SUNRISE AS MARINE
STRATOCU COMES ASHORE BUT NOT PUTTING IN THE FORECAST FOR NOW AS
THEY LOOK TO BE ONLY A VERY SMALL PERCENTAGE. SATURDAY MORNING
LOWS SHOULD AROUND 70/LOW 70S.

SAT-NEXT FRI...DEEP LAYER RIDGE WILL BE IN CONTROL OF AREA WEATHER
FOR THE NEXT SEVERAL DAYS. LOW LEVEL RIDGE AXIS WILL MEANDER UP AND
DOWN EAST CENTRAL FLORIDA AS SHORTWAVES MOVE WEST TO EAST ACROSS THE
SOUTHEAST U.S. AND BRIEFLY PUSH THE MID LEVEL RIDGE A LITTLE TO THE
SOUTH. THE SURFACE WINDS SHOULD BE FROM THE EAST NORTHEAST TO THE
SOUTH SOUTHEAST DEPENDING ON WHERE THE RIDGE AXIS WILL BE FOR THAT
PARTICULAR DAY. THE COASTAL WATERS AND COASTAL COUNTIES SHOULD
EXPERIENCE LATE NIGHT AND EARLY MORNING COASTAL CONVERGENCE SHOWERS
PRIMARILY FROM SOUTH BREVARD SOUTH. AS THE SEA BREEZES DEVELOP LATE
MORNING AND EARLY AFTERNOON AND PUSH INLAND...SHOWERS SHOULD END AT
THE COAST WITH AFTERNOON SHOWERS AND STORMS ALONG THE LEADING EDGE
OF THE SEA BREEZE AS IT PUSHES WEST/INLAND. THE VERY WESTERN
AREAS...SOUTH LAKE COUNTY...SHOULD EXPERIENCE LATE AFTERNOON SHOWERS
AND STORMS AS THE SEA BREEZE WILL HAVE FINALLY ARRIVED IN THOSE
LOCATIONS BY LATE AFTERNOON.

&&

.AVIATION...ONSHORE FLOW AREAWIDE WITH ESE WINDS INCREASING TO 10-15
KTS WITHIN EMBEDDED ECSB. VCTS FOR KISM/KMCO/KSFB/KLEE 18-22Z AS SCT
TSRA/SHRA DEVELOPS ACROSS INTERIOR. ALONG COAST FROM KMLB SOUTH TO
KSUA WILL RECOGNIZE SCT020-035 DUE TO SLIGHTLY STRONGER FLOW THRU
SUNSET. CONVECTION CLUSTERING AWAY FROM AREA AFT 00Z TOWARD WCFL.
VFR CONDITIONS OVERNIGHT WITH DECREASING WINDS.

&&

.MARINE...
CURRENT-TONIGHT...THE NEARSHORE EAST TO SOUTHEAST WINDS SHOULD
DIMINISH DURING THE EVENING AS THEY WILL LOOSE THE SEA BREEZE
COMPONENT. LATE NIGHT AND EARLY MORNING DAYTIME COASTAL CONVERGENCE
SHOWERS POSSIBLE. THE NEARSHORE SHOWERS AND STORMS SHOULD CLEAR OUT
BY THE AFTERNOON AS THE SEA BREEZES WILL HAVE FORMED...PUSHED ASHORE
AND WORK THEIR WAY INLAND AND A MORE STABLE BUT MOIST AIR MASS IS
ADVECTED OVER THE THOSE WATERS BY THE SEA BREEZE.

SAT-WED...ONSHORE WINDS DOMINATE THE FORECAST AS THE SURFACE RIDGE
AXIS DRIFTS SLOWLY UP AND DOWN THE COASTAL WATERS IN RESPONSE TO
SHORTWAVES MOVING WEST TO EAST ACROSS THE SOUTHEAST U.S. AND BRIEFLY
PUSH THE MID LEVEL RIDGE A LITTLE TO THE SOUTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  88  74  90  73 /  30  10  20   0
MCO  92  74  94  74 /  30  20  20   0
MLB  88  76  88  76 /  20  10  20   0
VRB  88  76  88  74 /  10  10  20   0
LEE  93  76  95  76 /  40  20  20  10
SFB  92  74  94  74 /  30  20  20   0
ORL  91  75  93  75 /  30  20  20   0
FPR  87  75  88  74 /  10  10  20   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

AVIATION/IMPACT WX...SHARP
FORECASTS...WIMMER
Hazardous weather outlook, Jun 12, 11:19 AM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1119 AM EDT FRI JUN 12 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-130330-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1119 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
SCATTERED LIGHTNING STORMS ARE FORECAST THIS AFTERNOON...MAINLY
INLAND FROM THE COAST...AS THE EAST COAST SEA BREEZE DEVELOPS AND
MOVES INLAND AS EMBEDDED WITHIN A PREVAILING ONSHORE WIND FLOW.
THERE IS THE POTENTIAL FOR A FEW STRONG STORMS WELL INTO INTERIOR
SECTIONS TOWARD THE MID-LATE AFTERNOON ACCORDING TO STABILITY
DEPICTIONS FROM THIS MORNING UPPER AIR SOUNDINGS. THE MAIN STORM
THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS
UP TO AROUND 50 MPH...SMALL HAIL...AND LOCALLY HEAVY RAINFALL.

STORM MOTION WILL BE OUT OF THE SOUTH TO SOUTHEAST AT AROUND 10
MPH. MINOR AND NUISANCE FLOODING OF LOW-LYING AREAS AND ROADWAYS
MAY BE POSSIBLE IN A FEW LOCATIONS.

.RIP CURRENT IMPACT...
OCEAN CONDITIONS WILL PRODUCE A MODERATE THREAT OF RIP CURRENTS
AT THE BEACHES OF EAST CENTRAL FLORIDA. THE THREAT WILL BE HIGHEST
DURING EARLY AFTERNOON DUE TO TIDAL EFFECTS. ALWAYS SWIM WITHIN
SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
LIGHTNING STORMS THIS AFTERNOON WILL AFFECT INLAND LAKES ACROSS
INTERIOR SECTIONS OF THE PENINSULA. ANY OF THESE STORMS WILL BE
CAPABLE OF PRODUCING DANGEROUS LIGHTNING STRIKES AND OCCASIONAL
WIND GUSTS NEAR TO ABOVE 35 KNOTS AND THUS A HAZARD TO SMALL
BOATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE THREAT FOR STORMS SHIFTS MAINLY INLAND THROUGH THE WEEKEND AND
AREAWIDE AGAIN NEXT WEEK. THE PRIMARY HAZARDS WILL BE DANGEROUS
LIGHTNING STRIKES...GUSTY DOWNBURST WINDS AND LOCALLY HEAVY
RAINFALL.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED TO CONTINUE THROUGH
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

TS/DS

In the hours before

Special weather statement, Jun 12, 2:29 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
229 PM EDT FRI JUN 12 2015

FLZ045-053-121930-
OSCEOLA FL-ORANGE FL-
229 PM EDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES UNTIL 330 PM EDT...

AT 227 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER EAST LAKE TOHO...MOVING NORTHWEST AT 20 MPH. ADDITIONAL STRONG
STORMS SOUTH OF SAINT CLOUD WILL BE ABLE TO PRODUCE STRONG GUSTY
WINDS.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BUENA VENTURA LAKES...KISSIMMEE...OCOEE...WINTER GARDEN AND SAINT CLOUD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2862 8163 2832 8116 2798 8116 2804 8141
      2804 8138 2807 8137 2807 8135 2808 8135
      2809 8144 2806 8144 2804 8142 2804 8146
      2807 8145 2814 8145 2814 8152 2820 8152
      2826 8156 2826 8166
TIME...MOT...LOC 1827Z 123DEG 17KT 2829 8129

WEITLICH
Special weather statement, Jun 12, 2:49 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
249 PM EDT FRI JUN 12 2015

FLZ053-058-121930-
OSCEOLA FL-OKEECHOBEE FL-
249 PM EDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSCEOLA AND
NORTHWESTERN OKEECHOBEE COUNTIES UNTIL 330 PM EDT...

AT 248 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KISSIMMEE PRARIE PRESERVE...OR 16 MILES SOUTH OF LAKE MARIAN...MOVING
NORTHWEST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BASINGER...LAKE KISSIMMEE AND KISSIMMEE PRARIE PRESERVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2733 8105 2736 8103 2738 8107 2739 8112
      2742 8114 2745 8115 2749 8120 2755 8121
      2756 8118 2760 8114 2766 8113 2782 8121
      2785 8124 2786 8130 2793 8132 2794 8118
      2764 8088 2731 8103
TIME...MOT...LOC 1848Z 128DEG 29KT 2764 8113

WEITLICH
Special weather statement, Jun 12, 3:00 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
300 PM EDT FRI JUN 12 2015

FLZ044-045-144-122000-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
300 PM EDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAKE AND NORTHWESTERN
ORANGE COUNTIES UNTIL 400 PM EDT...

AT 259 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SORRENTO...OR NEAR ZELLWOOD...MOVING NORTHWEST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT DORA...APOPKA...LEESBURG...EUSTIS...TAVARES AND LADY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2896 8166 2900 8166 2897 8157 2879 8142
      2866 8158 2880 8195 2896 8195
TIME...MOT...LOC 1859Z 118DEG 8KT 2877 8158

WEITLICH
Special weather statement, Jun 12, 3:44 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
344 PM EDT FRI JUN 12 2015

FLZ044-045-122045-
NORTHERN LAKE COUNTY FL-ORANGE FL-
344 PM EDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAKE AND NORTHWESTERN
ORANGE COUNTIES UNTIL 445 PM EDT...

AT 343 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PLYMOUTH...MOVING NORTHWEST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
APOPKA...EUSTIS...TAVARES...MOUNT DORA AND ZELLWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2896 8153 2865 8146 2862 8159 2870 8166
      2878 8166 2878 8172 2896 8187
TIME...MOT...LOC 1943Z 150DEG 8KT 2871 8156

GLITTO

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:29 PM EDTSpecial Weather StatementMLBOrange61 min
Jun 12, 2:49 PM EDTSpecial Weather StatementMLBOkeechobee41 min
Jun 12, 3:00 PM EDTSpecial Weather StatementMLBLake60 min
Jun 12, 3:02 PM EDTSevere Thunderstorm WarningMLBOrange17 min
Jun 12, 3:44 PM EDTSpecial Weather StatementMLBLake61 min
Jun 12, 3:50 PM EDTSevere Thunderstorm WarningMLBLake, Orange40 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.